# SDR DALA2021070703762

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 12,780 hours, 6,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Leaking
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE DOSENTAT HOLD PRESSUR. REMOVED DOOR DAMPENER (EMER DPER CYLINDER PER A319-320-321 AMM 52-11 (977514) DEPT 525-RII -OK TO INSTALL DOOR ASSIST ACTUATOR QC 1506 845686, INSTALLED L1 DOOR DAMPENER /EMER- OPS CYLINDER PER A321 AMM 52-11 (460188) RII COMPLETE FINAL INSP, SAFETY + OPS CK GOOFD IAW A320 52-11-14 QC 1434 367342, INSTALLED L1 SUPPORT LINING PER A319-320-321 AMM 52-11. (LP# 7826513)
